×

Uniqueness of embedding into a Gaussian semigroup on a nilpotent Lie group. (English) Zbl 0804.60007

It is shown that a Gaussian probability measure has a unique Gaussian embedding convolution semigroup on a simply connected nilpotent Lie group. In other words, if \((\mu_ t)_{t\geq 0}\) and \((\nu_ t)_{t\geq 0}\) are Gaussian semigroups with \(\mu_ 1= \nu_ 1\), then \(\mu_ t= \nu_ t\) for all \(t\geq 0\).
Reviewer: G.Pap (Debrecen)

MSC:

60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. Baldi, Unicit? du plongement d’une mesure de probabilit? dans un semigroupe de convolution gaussien. Cas non-ab?lien. Math. Z.188, 411-417 (1985). · Zbl 0562.60010
[2] T.Drisch and L.Gallardo, Stable laws on the Heisenberg groups. In: Probability Measures on Groups VII (Proc. Internat. Conf., Oberwolfach, 1983), H.Heyer, ed. LNM1064, 56-79, Berlin-Heidelberg-New York-Tokyo 1984. · Zbl 0548.60007
[3] H.Heyer, Probability measures on locally compact groups. Berlin-Heidelberg-New York 1977. · Zbl 0376.60002
[4] B. Roynette, Croissance et mouvements browniens d’un groupe de Lie nilpotent et simplement connexe. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete32, 133-138 (1975). · Zbl 0312.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.